# SDR COMA0060868

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 13,039 hours, 12,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601360023
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB DAMAGED AT FS 654.5 BETWEEN STRINGER 21B AND 22B LEFT HAND.  CAUSED BY ELECTRICAL ARCING AT APU GROUND CABLE (N1232) .  REMOVED DAMAGED FRAME SECTION AND SPLICED IN A NEW SECTION IAW REO 601R-53-61-301.
